# SDR SWAA2013090619897

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 56,464 hours, 45,497 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT WINDOW COVER LOOSE.  SECURED COVER IAW SIP.
